CSpace
Morgan's problem for a type of nonsquare systems
Xu, KK
1996-04-01
Source PublicationSCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES
ISSN1006-9321
Volume39Issue:2Pages:113-125
AbstractMorgan's problem for a type of nonsquare systems is discussed. Necessary and sufficient conditions for the solution of the problem are obtained. And an algorithm to judge solvability of Morgan's problem in the discussed case is provided.
KeywordMorgan's problem regular feedback essential row
Language英语
WOS Research AreaEngineering ; Materials Science
WOS SubjectEngineering, Multidisciplinary ; Materials Science, Multidisciplinary
WOS IDWOS:A1996WB00800001
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28821
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Xu, KK. Morgan's problem for a type of nonsquare systems[J]. SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES,1996,39(2):113-125.
APA Xu, KK.(1996).Morgan's problem for a type of nonsquare systems.SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES,39(2),113-125.
MLA Xu, KK."Morgan's problem for a type of nonsquare systems".SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES 39.2(1996):113-125.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, KK]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, KK]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, KK]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.